You should not play soccer anymore unless you can be disciplined to not head the ball. Heading the soccer ball has been know to cause brain injury since research done in the 1970's. And, stay out of the goalie box during corner kicks. The risks during a corner kick are high.
I had to give up soccer so I started training as a distance runner and did quite well. The endurance conditioning from soccer practice enabled me to quickly become a champion distance runner.
Besides, girls soccer during the late teen years can get quite violent. My niece was on the Olympic development squad and quit to avoid the injuries caused by the violent play.
You have plenty to look forward to without putting your brain at risk again.
My best to you.
Mark in Idaho
58 years old, retired due to disability, married 33 years, father of three, grandfather of four, Suffered a serious concussion at 10 years old (1965) stopped most driving after last concussion at 46 years old (2001), Post Concussion Syndrome/Multiple Concussion/Impact Syndrome with PTSD, immediate and short term visual and auditory memory problems, slowed processing speed, visual and auditory processing difficulties, insomnia, absence seizures, OCD, 14 concussions since first concussion at 8 years old, Taking paroxetine for 14 years and gabapentin for 12 years. Added L-Tryptophan and successfully stopped all paroxetine after 3 months of tapering down. I currently take 500 mgs of L-Tryptophan when I wake up, 500 mgs after breakfast with my vitamin regimen and 500 mgs late in the evening.
As of Nov 15th, Due to high stress issues resulting in PTSD, my docs put me on three meds. Clonazepam (Klonopin, a dreaded benzo but only for 30 days ) 12.5 mgs twice daily (Doc prescribed 25 mgs twice daily but half a tablet is doing good) , citalopram (Celexa), an SSRI , and olanzapine (Zyprexa), an atypical anti-psychotic before bed. I have lost over 30 pounds since mid July. The olanzapine is supposed to help me gain some of it back but it has just stopped the weight loss. They took me off the gabapentin. Feeling much better.
"Be Still and Know That I am God" Psalm 46:10